# SDR UHLA201508060716

- Difficulty date: August 6, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 26,603 hours, 17,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663003
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT FWD FLOOR SUPPORT, FRAMES 12-14.  R & R.
